# SDR DALA2024060905894

- Difficulty date: June 4, 2024
- Submitted: June 9, 2024
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 92,454 hours, 43,566 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Unknown
- Location: Frm 20
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3226 DISC: SECTION VI HAS BEEN ISSUED FOR THE REPAIR OF FR 20 LH AT DOOR STOP LEVEL 7, HOLES #5 AND #6. CURRENT ER/A REVISION IS 'D'. C/A: REPAIR APPROVAL IS LIMITED TO 6 MONTHS FROM SECTION VI (4JUN24). AN ER/A REVISION IS REQUIRED, THAT INCLUDES DTA APPROVAL, FOR CONTINUED SERVICE BEYOND THE 6 MONTH THRESHOLD. ASSOCIATED ER/A 32-558689 ADDED FOR AC 3226. (LP: 0376762)
